# SDR 96ZZZX6099

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Counter Weight
- Part number: 75637
- Condition: Cracked
- Location: Nr 5 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED SUCTION SCREEN FOLLOWING OIL CHANGE, FOUND BROKEN PIECE OF SNAP RING, P/N 71906.  REMOVED SUMP, FOUND COUNTER WT NR 5 SNAP RING AFT SIDE INBOARD BROKE AND COUNTER WT CRACKED AT BUSHING HOLE.  SCREEN WAS PULLED FOLLOWING FAILURE OF NR 5 CYL (DROPPED EXHAUST VALVE SEAT).
